# SDR GTIA2023040637096

- Difficulty date: April 5, 2023
- Submitted: April 7, 2023
- Operation: Air carrier
- Aircraft: N516NK
- Make and model: Airbus A319-132
- Aircraft serial: 2704
- Aircraft time: 58,103 hours, 26,953 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

REF D,I F/A REPORTED FUMES AT CABIN DURING CRUISE DMI #3053036-1-PERFORMED DECONTAMINATION OF ECS LEVEL A IAW AMM 21-00-00 NO ODERS DETECTED THIS CLEARS DMI PLACARD REMOVED MOC NOTIFIED
